# SDR DALA2017111008040

- Difficulty date: October 30, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 67,327 hours, 48,816 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLAP VANE JUST AFT OF GROUND SPOILER HAS AREA OF DISBOND.  REMOVE AND REPLACED FLAP FIXED VANE IAW AMM 27-51-03 AND ERA 563105-14, REV ORG.
